See Alike in...

Alike App

Browser

Lady6ug

478d

Due to a miscommunication, I've been off Guanfacine cold turkey for what will now be the third day and won't be able to get my refill until (hopefully) tomorrow. I was super ADHD yesterday (I'm not even actually on it for that...the thing it's supposed to treat didn't even seem to be affected) and somewhat today. But I've had horrible night sleeps for two night in a row because I couldn't get to sleep in the first place (New Years had no effect on this). I feel exhausted, and I tried to use my weight blanket but I haven't used it in a while so I woke up sore both days. I basically feel like I'm jetlagged. And some of this might be psychosomatic, or maybe I have a cold or something, but I just feel awful. I have my other medication and am taking it normally. And I did have a drink last night, which I know isn't a super great idea, but it was only one accross 2 hours and I felt like this yesterday before that anyway. Has anyone else had issues like this after having to hop off meds for a few days due to unforseen circumstances?

    • Javen

      478d

      Yes I had really bad withdrawal symptoms. I couldn't get my meds for a few days and was sweating and shaking and nauseous. I've also been on guanfacine and had a very bad history with it. It made me have hallucinations among many other bad things. I know that specific medication it tricky so just try very hard to take care of your body until you can get your meds again.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion